# SDR 4DPA2025012600001

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 41,875 hours, 33,031 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Pitch
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UPON TAKE OFF PTRIM MAIN INOP EICAS APPEARED. RESET MAIN PITCH TRIM SYSTEM REMOTELY WITH MOC OVER THE PHONE WITH CREW. OPS CHECKS GOOD AT THIS TIME.
